# SDR CA011227002

- Difficulty date: December 23, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,502 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Adapter
- Condition: Leaking
- Location: Oil Cooler
- Component: Oil Cooler, Honeywell, 28E997
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON ROTATION OUT,  CREW NOTED NR 1 OIL PRESSURE WARNING LIGHT ILLUMINATED,  AND LARGE STREAK OF OIL ALONG INBOARD SIDE OF LT NACELLE.  CREW ELECTED TO SHUT DOWN NR 1 ENGINE (HAD TO USE ALTERNATE FEATHER PROCEDURE TO FEATHER THE PROPELLER),  AND RETURMED TO BASE.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REVEALED NR 1 OIL COOLER LEAKING AT THE OIL SCAVENGE LINE ADAPTER,  WITH THREAD DAMAGE AT THE BOLT HOLES (2).  OIL COOLER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
